RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 279–287 (Mi vsgtu1176)  

This article is cited in 4 scientific papers (total in 4 papers)

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Mechanics and Classical Field Theory

The use of the generalized Pauli's theorem for odd elements of Clifford algebra to analyze relations between spin and orthogonal groups of arbitrary dimensions

D. S. Shirokov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, 119991, Russia

Abstract: In the present paper we consider the use of generalized Pauli's theorem to prove the theorem about double cover of orthogonal groups by spin groups. We prove theorems about double cover of orthochronous, othochorous, special and special orthochronous groups by corresponding spin groups. We show the difference between the approaches using adjoint action and twisted adjoint action.

Keywords: Clifford algebra, Pauli's theorem, spin groups, orthogonal groups, double cover, orthochronous group, orthochorous group

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2928.2012.1


DOI: https://doi.org/10.14498/vsgtu1176

Full text: PDF file (174 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 514.744
MSC: 15A66
Original article submitted 16/XI/2012
revision submitted – 27/I/2013

Citation: D. S. Shirokov, “The use of the generalized Pauli's theorem for odd elements of Clifford algebra to analyze relations between spin and orthogonal groups of arbitrary dimensions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 279–287

Citation in format AMSBIB
\Bibitem{Shi13}
\by D.~S.~Shirokov
\paper The use of the generalized Pauli's theorem for odd elements of Clifford algebra
to analyze relations between spin and orthogonal groups of arbitrary dimensions
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 279--287
\mathnet{http://mi.mathnet.ru/vsgtu1176}
\crossref{https://doi.org/10.14498/vsgtu1176}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1176
  • http://mi.mathnet.ru/eng/vsgtu/v130/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Shirokov, Method of generalized contractions and Pauli's theorem in Clifford algebras, 2014, arXiv: 1409.8163 [math-ph]  mathscinet
    2. D. S. Shirokov, “Svertki po rangam i kvaternionnym tipam v algebrakh Klifforda”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 117–135  mathnet  crossref  zmath  elib
    3. D. S. Shirokov, “Method of Averaging in Clifford Algebras”, Advances in Applied Clifford Algebras, 27:1 (2017), 149–163, arXiv: 1412.0246 [math-ph]  crossref  mathscinet  zmath  scopus
    4. D. Shirokov, “Clifford algebras and their applications to Lie groups and spinors”, Geometry, Integrability and Quantization, 19 (2018), 11–53, arXiv: 1709.06608 [math-ph]  crossref  mathscinet  zmath  isi  scopus
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:244
    Full text:85
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019